# SDR ASAA2018090425961

- Difficulty date: August 28, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,014 hours, 3,557 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLEED FAULT. GROUNDED - YES. *APU ON DEFERRAL*
